Journal of the Mathematical Society of Japan

Exponential mixing for generic volume-preserving Anosov flows in dimension three

Masato TSUJII

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $M$ be a closed 3-dimensional Riemann manifold and let $3\le r\le \infty$. We prove that there exists an open dense subset in the space of $C^r$ volume-preserving Anosov flows on $M$ such that all the flows in it are exponentially mixing.

Article information

Source
J. Math. Soc. Japan, Volume 70, Number 2 (2018), 757-821.

Dates
First available in Project Euclid: 18 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1524038673

Digital Object Identifier
doi:10.2969/jmsj/07027595

Mathematical Reviews number (MathSciNet)
MR3787739

Zentralblatt MATH identifier
06902441

Subjects
Primary: 37A25: Ergodicity, mixing, rates of mixing
Secondary: 37D20: Uniformly hyperbolic systems (expanding, Anosov, Axiom A, etc.)

Keywords
Anosov flow decay of correlations transfer operator

Citation

TSUJII, Masato. Exponential mixing for generic volume-preserving Anosov flows in dimension three. J. Math. Soc. Japan 70 (2018), no. 2, 757--821. doi:10.2969/jmsj/07027595. https://projecteuclid.org/euclid.jmsj/1524038673


Export citation

References

  • V. Baladi, M. F. Demers and C. Liverani, Exponential decay of correlations for finite horizon Sinai billiard flows, Invent. Math., 211 (2018), 39–177. \enlargethispage\baselineskip
  • V. Baladi and C. Liverani, Exponential decay of correlations for piecewise cone hyperbolic contact flows, Comm. Math. Phys., 314 (2012), 689–773.
  • V. Baladi and M. Tsujii, Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms, Ann. Inst. Fourier (Grenoble), 57 (2007), 127–154.
  • N. I. Chernov, Markov approximations and decay of correlations for Anosov flows, Ann. of Math. (2), 147 (1998), 269–324.
  • F. den Hollander, Large deviations, Fields Institute Monographs, 14, American Mathematical Society, Providence, RI, 2000.
  • D. Dolgopyat, On decay of correlations in Anosov flows, Ann. of Math. (2), 147 (1998), 357–390.
  • D. Dolgopyat, Prevalence of rapid mixing in hyperbolic flows, Ergodic Theory Dynam. Systems, 18 (1998), 1097–1114.
  • D. Dolgopyat, Prevalence of rapid mixing, II, Topological prevalence, Ergodic Theory Dynam. Systems, 20 (2000), 1045–1059.
  • F. Faure and M. Tsujii, The semiclassical zeta function for geodesic flows on negatively curved manifolds, Invent. Math., 208 (2017), 851–998.
  • F. Faure and M. Tsujii, Prequantum transfer operator for symplectic Anosov diffeomorphism, Astérisque, 375 (2015), ix+222 pages.
  • M. Field, I. Melbourne and A. Török, Stability of mixing and rapid mixing for hyperbolic flows, Ann. of Math. (2), 166 (2007), 269–291.
  • S. Gouëzel and C. Liverani, Banach spaces adapted to Anosov systems, Ergodic Theory Dynam. Systems, 26 (2006), 189–217.
  • A. Katok and B. Hasselblatt, Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.
  • G. Keller and C. Liverani, Stability of the spectrum for transfer operators, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 28 (1999), 141–152.
  • C. Liverani, On contact Anosov flows, Ann. of Math. (2), 159 (2004), 1275–1312.
  • A. Martinez, An introduction to semiclassical and microlocal analysis, Universitext. Springer-Verlag, New York, 2002.
  • J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc., 120 (1965), 286–294.
  • F. Nicola and L. Rodino, Global pseudo-differential calculus on Euclidean spaces, Pseudo-Differential Operators, Birkhauser, 2010.
  • M. E. Taylor, Pseudodifferential operators and nonlinear PDE, Progress in Mathematics, 100, Birkhäuser Boston Inc., Boston, MA, 1991.
  • M. Tsujii, A measure on the space of smooth mappings and dynamical system theory, J. Math. Soc. Japan, 44 (1992), 415–425.
  • M. Tsujii, Quasi-compactness of transfer operators for contact Anosov flows, Nonlinearity, 23 (2010), 1495–1545.
  • M. Tsujii, Contact Anosov flows and the Fourier–Bros–Iagolnitzer transform, Ergodic Theory Dynam. Systems, 32 (2012), 2083–2118.